Top 8 Dextromethorphan HBr 15mg – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. ValuMeds

#ad

ValuMeds Adult Cough Relief for Adults Dextromethorphan HBr 15mg 60 Softgels 8-Hour, Long-Lasting Bronchial Suppressant, Non-Drowsy

#ad
ValuMeds #ad - Easy-to-swallow softgels – easier to take than ill-tasting liquids or dry pills our softgels help reach your digestive system to start working faster and efficiently.

Please follow the directions closely to ensure proper safety and use. Help reduce the urge – formulated with Dextromethorphan HBr this cough suppressant can reduce the “tickle” in your airways to allow for deeper breathing. Stop coughing fast – perfect for wet or dry cough relief these cough suppression softgels provide up to 8 hours of continuous relief with fast-acting results. Non-drowsy day time relief – the smart choice for when you can’t miss work, school, or an important event, our cold cough relief provides non-drowsy support. Focused adult support – valumeds cough Relief is for children and adults ages 12 and up.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number64744-6

2. Rugby

#ad

USP 15mg, Robafen Cough Liquidgels Dextromethorphan HBr, 20 Liquidgels 3 Packs

#ad
Rugby #ad - Robafen Cough Liquidgels. Cough Suppressant. Cough relief Non-Drowsy. 8 hour cough relief. Dextromethorphan HBr, USP 15mg.
BrandRugby #ad
ManufacturerMajor Pharmaceuticals #ad
Part Number6834

3. Cabinet:

#ad

Long-Lasting Bronchial Suppressant | Dextromethorphan HBr | Ages 12+, Cabinet Adult Cough Relief for Adults 50 Softgels 8-Hour, Non-Drowsy

#ad
Cabinet: #ad - Non-drowsy day time relief – the smart choice for when you can’t miss work, or an important event, school, our cold cough relief provides non-drowsy support. Please follow the directions closely to ensure proper safety and use.

Help reduce the urge – formulated with Dextromethorphan HBr this cough suppressant can reduce the “tickle” in your airways to allow for deeper breathing. Focused adult support – cabinet cough Relief is for children and adults ages 12 and up. Easy-to-swallow softgels – easier to take than ill-tasting liquids or dry pills our softgels help reach your digestive system to start working faster and efficiently. Stop coughing fast – perfect for wet or dry cough relief these cough suppression softgels provide up to 8 hours of continuous relief with fast-acting results.
BrandCabinet: #ad
ManufacturerCabinet Health, Inc. #ad
Part NumberCAB-10010

4. P Puregen Labs

#ad

Non-Drowsy, Cough Relief for Adults Dextromethorphan HBr 15mg 60 Softgels 8-Hour, Long-Lasting Bronchial Suppressant |Ages 12+ | Compare to Robafen and Robitussin

#ad
P Puregen Labs #ad - Please follow the directions closely to ensure proper safety and use. Long lasting – provide up to 8 hours of continuous relief with fast-acting results. Stop coughing fast – ideal for wet or dry cough for children and adults ages 12 and up. Non-drowsy cough relief – the smart choice for when you cannot miss work, school, or an important event. Help reduce the urge – this cough suppressant can reduce the “tickle” in your airways to allow for deeper breathing. Easy-to-swallow softgels – easier to take than tablets or capsules.
BrandP Puregen Labs #ad
ManufacturerP Puregen Labs #ad
Height1.8 Inches
Length3 Inches
Width1.8 Inches
Part Number1

5. Robitussin

#ad

Robitussin Adult Long-Acting CoughGels 20 Count, 8-Hour Non-Drowsy Cough Suppressant, Liqui-Gels Capsules

#ad
Robitussin #ad - Provides up to eight hours of cough relief in one non-drowsy dose. Robitussin lingering cold adult Long-Acting CoughGels cough medicine, liquid-filled gel capsules, 20 count. Long-lasting cough relief for adults in a convenient, easy-to-take pill. Suitable for adults and children 12 years and over. Formulated with a cough suppressant to help reduce the urge to cough.
BrandRobitussin #ad
ManufacturerGlaxoSmithKline #ad
Height4.5 Inches
Length1.75 Inches
Weight0.09 Pounds
Width3 Inches
Part Number2172484
Model300318743201

6. Guardian

#ad

Guardian Mucus Relief, Chest Congestion Expectorant 100 Count Bottle, 600mg Guaifenesin 12 Hour Extended Release

#ad
Guardian #ad - 600mg extended release - compare to the active ingredient in Mucinex 600mg Extended Release Bi-Layer Tablets. Convenient packaging - 100 tablets in a bottle - For chronic users the bottle pack is more convenient - no mess and no fuss of removing each pill from the blister pack. Gets to work right away and each pill lasts 12 hours. Blue dye free. Extended release. Thins and loosens Mucus. Made in USA. Makes Coughs more productive. Are you ready for the spring allergy season ? Guardian Mucus Relief Relieves Chest Congestion.
BrandGuardian #ad
ManufacturerGuardian #ad
Height3 Inches
Length1.5 Inches
Width1.5 Inches
Part Number233

7. Safrel

#ad

Relieves Chest Congestion, Cough, Safrel Mucus Relief Medicine Guaifenesin 400 mg, 200 Mini Caplets | Fast Acting Expectorant, Cold and Flu | Compare to Mucinex Tablets, Thins and Loosens Mucus

#ad
Safrel #ad - Fast acting: safrel mucus relief guaifenesin is a fast-acting expectorant helps loosen and thin mucus. Clinically proven to provide powerful relief for your toughest chest congestion. Made in usa: a non-drowsy immediate Release Formula carefully manufactured in USA to gurantee 100% satisfaction.

Easy to swallow: our 400 mg tablets are small in size making it easier to swallow to promote clearer breathing by providing continuous relief through out the day and night. Value pack savings: did you know, with safrel Mucus Relief of 200 count value pack can save you significant amount of money with the same active ingredient as Mucinex and Robitussin DM.

Active ingredient: the active ingredient in this product is Guaifenesin, an expectorant that helps reduce chest congestion caused by colds, infections or irritants. Take 1 tablet every 4 hours with water. Compare safrel Mucus Relief to the active ingredient of Mucinex. Enjoy cough mucus relief with tablets that can be used by those with allergies, infections, colds, and flu bugs.
BrandSafrel #ad
ManufacturerSafrel Pharmaceuticals #ad
Part Number008-02

8. HealthA2Z

#ad

200 Count,Dextromethorphan HBr 20mg Guaifenesin 400mg,Generic Mucinex DM Cough,Immediate Release,Uncoated, HealthA2Z Mucus Relief DM

#ad
HealthA2Z #ad - The active ingredient dextromethorphan works as a suppressant which helps reduce the frequency and intensity of your cough. Made in usa / contains guaifenesin which helps loosen and thin mucus, making it easier to expectorate. Adults and children 12 years and older: take 1 tablet every 4 hours with a full glass of water while symptoms exit. Do not to exceed 6 doses in 24 hours. Coughs become more productive and sleep improves.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height3 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberFP0922

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.